An infinite dimensional version of Bushell's theorem

Yoshinobu Kato, Yasuo Watatani

研究成果: ジャーナルへの寄稿記事

元の言語未定義
ページ(範囲)365-368
ページ数4
ジャーナルMath. Japon.
22
発行部数3
出版物ステータス出版済み - 1977

これを引用

Kato, Y., & Watatani, Y. (1977). An infinite dimensional version of Bushell's theorem. Math. Japon., 22(3), 365-368.

An infinite dimensional version of Bushell's theorem. / Kato, Yoshinobu; Watatani, Yasuo.

:: Math. Japon., 巻 22, 番号 3, 1977, p. 365-368.

研究成果: ジャーナルへの寄稿記事

Kato, Y & Watatani, Y 1977, 'An infinite dimensional version of Bushell's theorem', Math. Japon., 巻. 22, 番号 3, pp. 365-368.
Kato, Yoshinobu ; Watatani, Yasuo. / An infinite dimensional version of Bushell's theorem. :: Math. Japon. 1977 ; 巻 22, 番号 3. pp. 365-368.
@article{e0665b4b1cba4a94bde4476deade61ba,
title = "An infinite dimensional version of Bushell's theorem",
author = "Yoshinobu Kato and Yasuo Watatani",
year = "1977",
language = "未定義",
volume = "22",
pages = "365--368",
journal = "Math. Japon.",
issn = "0025-5513",
number = "3",

}

TY - JOUR

T1 - An infinite dimensional version of Bushell's theorem

AU - Kato, Yoshinobu

AU - Watatani, Yasuo

PY - 1977

Y1 - 1977

M3 - 記事

VL - 22

SP - 365

EP - 368

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 3

ER -